Physical issues, HGC and Prohormones (Finaflex).
- 01-28-2010, 08:59 PM
Physical issues, HGC and Prohormones (Finaflex).
* HCG not HGC-my mistake on title!
I did a search and did not really find what I was looking for.
A little background is in order.
I’ve had major issues ever since my early 20’s (I’m 34 now) with intense muscle soreness and horrible recuperation. These issues are very noticeable to others frequently around me.
Almost a year ago, I had a blood testerone panel performed and the doc said my levels were within range but off the record, his personal opinion was that it was low without much elaboration. Thinking this was no big deal; I blew it off and continued training as usual.
Several months after that appointment/results, I did a cycle (my first and only ever) of Finaflex for all the usual reasons and was blown away by the results, which were very good. That being said, two weeks into it I started getting concerned because of how well the product was actually working for me and went back to the same doc. I laid it out and told him this is what I was doing and it was the only thing I ever tried that actually made a difference as far a supplements and results were concerned (I’ve tried all the legal supps with no real results). He did a little research and agreed to prescribe me Nolvadex with Hydrocortisone to get me back to normal upon completion of the Finaflex cycle (5 week). My PCT was in order with the scripts and I recovered well.
So, after PCT, I made a follow up appointment with a specialist (regular doc recommended) to take a better look at my testerone levels and this is where it gets interesting. The specialist commented that my frikin test levels were FAR too low for my age and immediately prescribed HCG with a shot right there. Now, keep in mind, the levels were very similar to what they were a year ago apparently not influenced by the Finaflex cycle at all.
My point to all of this is that the Finaflex worked extremely well for me and I was planning on using it again. However, I have no idea how or if I should ever use it again now that I’m on the HCG. How would one safely, if at all, use the two together?
ANY advice or recommendations (here or via private message) would be very much appreciated.
- 01-29-2010, 03:08 PM
Should this have been posted elsewhere?
- 01-29-2010, 03:27 PM
HCG will help get ur nuts working again.
what is ur dosing for it like?
the prohormones will affect ur test levels, but with HCG in the mix, shutdown wouldnt be near as bad....but if ur reallllllllly trying to recover ur natural test levels with the use of HCG...then id advise against running steroids. if u fail to recover with the HCG then the doc will probably put u on TRT anyway.
01-29-2010, 03:36 PM
Well I was on HCG monotherapy for a while. First you need to have some follow ups to see if the HCG is indeed boosting your testosterone production. If it is not then your problem is with your testicles and not a lack of LH production. In that case you would actually need testosterone replacement, which would be ideal for cycling as you would just be able to "blast and cruise".
Assuming the HCG is working you need to make sure you are using the best protocol. Search for Dr. Crisler HCG and you will find alot of good information on it (go by what your doctor says but this info can help educate you on it.)
Maybe you could run HCG at 250 iu once to twice per week year round without desensitizing your testes. Then you can cycle whatever you want on top of it. You would just need to ensure that the dosage midway through and at the end of your cycle is enough to fully bring back natural test production.
You must keep a close check on Estradiol when on HCG monotherapy or TRT. You will need to know your estrogen levels and if necessary dose an ai such as Arimidex along with it at a low dose such as .5mg every other day and then increase if necessary.
Do alot of research on it, but your situation actually gives you the opportunity to more easily manage steroid cycling if you have the doctors backing you up and prescribing you what you need/checking your bloodwork.
01-29-2010, 05:44 PM
01-29-2010, 05:45 PM
01-29-2010, 06:12 PM
So, I guess the next question is how old are you and do you want to have kids someday? Just asking the same question the doc will when you talk to him about TRT.
Also, that HCG dosage is normal protocol (Assuming 1ml EOD equals 1000 units of HCG which is in the range of 3000-5000 units per week). That was about what I started out on. Eventually, that became too much for me and gave me gyno flare up. Long story short the doctor wouldn't prescribe me arimidex (This annoyed me because it is standard in HCG monotherapy) so I used an OTC AI to suppress estrogen. The doctor did cut me back to 500 units twice per week, but according to experts like Dr. Crisler you may not even need that much to achieve maximum testosterone production.
01-29-2010, 06:24 PM
On another note, if you don't really care about sperm production and keeping your nuts alive and what not you could have a nice situation. It's what many people on this board dream of lol especially if your doctor was cooperative, knowing that you use steroids.
You would have access to pharmaceutical grade testosterone to cruise on. Sorry if i'm putting bad ideas into your head lol.
Edit: If you want really detailed responses to these questions, post the same thing into the anti aging section.
01-29-2010, 06:49 PM
01-29-2010, 07:18 PM
01-30-2010, 02:35 PM
01-30-2010, 03:06 PM
this isn't making sense to me.
HCG is used if you are on a cycle long enough to cause testicular atrophy. A few weeks of finaplex isn't going to cause my atrophy so HCG is useless. HCG doesn't help you pituitary LH function which is most important after a short cycle of something like finaplex. If you were on testosterone + other crap for 8-12+ weeks, then HCG would be useful.
HCG is just used to bring your balls back up to par, then you need nolvadex to bring you pituitary back up to par which will ask your now-back-to-sized-nuts to start pumping out T. However, staying on HCG will suppress your LH signal even though your T will continue to raise. When you quit HCG you will be suppressed even if your nuts are still full.
01-30-2010, 03:21 PM
The HCG was prescribed due to my test levels being very low for my age, which has nothing to do with the Finafex cycle.
I just started the HCG and have a follow-up in a month.
01-30-2010, 03:41 PM
01-30-2010, 03:49 PM
01-30-2010, 07:28 PM
My issue/concern is how to intergrate other supplements (if possible) in the future with the HCG due to the fact that I know the Finaflex worked very well for some of my issues. I assume that to add the two together, I would also need a very strong AI/AE due to the potential for both substances to create an elevated estrogen level.
01-30-2010, 10:23 PM
I think that the HCG will raise your E2 but not terribly much if you are injecting ED or EOD. The more frequent and smaller doses, the lower your E2 will end up.
An AI may be necessary, but if you are not using an AI now, then you may only need a slight amount of estrogen control when you add in Finaflex. Maybe like 1/4mg of A-dex twice per week. This will help to combat any increase in actual bioavailable testosterone-estrogeon from the lowering of SHBG brought upon by the Finaflex. The finaflex will now directly convert to estrogen I think...
01-31-2010, 01:04 AM
01-31-2010, 02:36 PM
In another context, there is a misconception that non-aromatizing compounds are "dry" and/or act as Aromatase Inhibitors. Epistane/Havoc is always noted as having strong "anti-estrogenic" properties. Instead, Im beginning to believe that these non-aromatizing steroids simply shut down endogenous T production, which leads to less E production, which then drops water weight while the steroid itself builds muscle. I don't actually believe that these compounds actually directly inhibit the aromatase enzyme. However, with an HRT user, bodily T will not be shut down, instead it will be enhanced into causing more E2 conversion.
01-31-2010, 03:12 PM
01-31-2010, 03:21 PM
However, add a pro-hormone to HCG and some nasty side could possibly appear as far as estrogen/gyno issues are concerned unless taking an AI to reduce some of the estrogen levels correct?
Or am I totally missing the boat here....
Thanks for the responses!
01-31-2010, 04:00 PM
As far as your estrogen levels, they WILL be elevated by the HCG alone, especially at your current dosage and frequency. HCG causes your testes to produce testosterone and sperm (just like LH and FSH) but your body will still only use a certain amount of this testosterone. The rest is subject to conversion into E2. Your dosing protocol will be the best tool to keep it under control, and you may have to use a low dose AI.
02-01-2010, 04:20 AM
I think I can figure out a reasonable dosage after this inital phase of treatment if there are any issues. Like I said, I'm taking 6-Bromo right now as well, which is supposedly a decent AI supplement. I'm a little irritated that the doc didn't mention or offer an AI script to take with the HCG.
02-01-2010, 08:50 AM
Best places to start looking for info are anti aging section and search anything about dr. crisler. At least that way you could take info in to your doctor and let him look at it.
02-01-2010, 03:45 PM
2000iu EOD is WAY to much.
Thats rediculous. My bottle is only 10000iu's!
02-01-2010, 03:55 PM
Similar Forum Threads
- By Darkhighlander in forum Weight LossReplies: 13Last Post: 06-06-2011, 05:24 PM
- By DCbuilder in forum SupplementsReplies: 3Last Post: 05-26-2011, 10:52 PM
- By tbonz169 in forum AnabolicsReplies: 14Last Post: 03-07-2005, 04:29 PM
- By rookie88 in forum AnabolicsReplies: 4Last Post: 11-21-2004, 09:03 AM